# SDR CA000404026

- Difficulty date: March 27, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 11,775 hours
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Part number: 230321297
- Condition: Bent
- Location: Starter/Gen
- Part time: 468 cycles
- Component: Starter Generato, Lucas, 23032051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER/GENERATOR FAILED TO ENGAGE DURING START-UP.  NO PRIOR INDICATIONS OF IMPENDING FAILURE.  NEW STARTER/GENERATOR INSTALLED AND CHECKS SERVICEABLE.
